# SDR SWIA972218

- Difficulty date: December 26, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N187SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120037
- Aircraft time: 34,177 hours, 42,167 cycles
- Engine: Pwa PW118B
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Contaminated
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAP DISAGREEMENT ON FINAL WITH FLAPS 45 DEGREES. CLEANED GLYCOL FROM THE FLAP ACTUATORS ON BOTH OUTBOARD AND INBOARD PAIRS.  FLAPS OPS CHECK GOOD.
